# SDR DL72K990633

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVER DOOR EMERGENCY LIGHT FAILED TO TEST.  REPLACED, OPS NORMAL.
